MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT

BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Model Number 447213
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd quality has reviewed the complaint, service activities, and adverse event questions.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Complaints received for this device and reported condition will continue to be tracked and trended.Additional investigation will be performed if an actionable level is reached.Initial reporter address: (b)(4).
 
Event or Problem Description
It was reported that bd kiestra¿ inoqula+¿ tla rear hood gas springs are weak.No injuries were reported.The following information was provided by the initial reporter: rear hood gas springs need replacing.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD KIESTRA¿ INOQULA+¿ TLA
Common Device Name
MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16261228
Report Number1119779-2023-00079
Device Sequence Number4880754
Product Code JTC
UDI-Device Identifier00382904472139
UDI-Public00382904472139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447213
Device Catalogue Number447213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date01/28/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown